MathSciNet Relay Station
MathSciNet bibliographic data
MR2746485 (2012d:34112) 34C37 (37J45 47J30 58E05)
Wan, Li-Li; Tang, Chun-Lei Existence and multiplicity of homoclinic orbits for second order Hamiltonian systems without (AR) condition. Discrete Contin. Dyn. Syst. Ser. B 15 (2011), no. 1, 255–271.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement